MAUDE Adverse Event Report: Alma Lasers LTD. Opus System; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

Alma Lasers LTD. Opus System; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 1
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 05/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A user facility reported that a patient sustained burns at the treatment sites following use of the opus system.Alma lasers inc.Conducted an investigation and requested the opus system used during treatment for evaluation.Upon inspection the device was found to have met manufacturers' specifications.The invesitgation also included a clinical evaluation, which determined that the event was most likely attributable to user technique.However, as the injury is expected to result in scarring, this event is being reported in good faith.

Brand Name
Opus System
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
Alma Lasers LTD.
18 haharash street
north industrial park, caesarea 30798 95
IS  3079895
MDR Report Key50010302
Report Number3004450661-2026-00012
Device Sequence Number8476318
Product Code GEI
UDI-Device Identifier17290110121782
UDI-Public17290110121782
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2026
Report Date (Section F) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1
Device Catalogue NumberAASP12091701BA0001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/23/2026
Device Age43 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer06/30/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient SexFemale
Date Report Sent to FDA07/23/2026